(Closed) Does your prenatal vitamin make you sick?

posted 4 years ago in TTC
  • poll: Does your prenatal vitamin make you sick?
    Yes : (11 votes)
    16 %
    No : (39 votes)
    58 %
    Sometimes : (16 votes)
    24 %
    Other (please explain) : (1 votes)
    1 %
  • Post # 3
    Member
    2179 posts
    Buzzing bee
    • Wedding: November 2012

    I take mine right before bed and have always been fine.  When I take vitamins in the morning, they do make me sick.

    Post # 4
    Member
    9692 posts
    Buzzing Beekeeper

    @Wylie231388:  It used to happen to me. My stomach must have adjusted because it’s fine now. 

    Post # 5
    Member
    103 posts
    Blushing bee
    • Wedding: August 2012

    Mine were making me feel nauseated, I switched to taking them right before bed and that made me feel much better. Same with with BC pills, actually.

    Post # 6
    Member
    671 posts
    Busy bee
    • Wedding: December 2012

    @Wylie231388:  It made me nauseated, so I started taking it right before bed and haven’t had problems since.

    Post # 7
    Member
    371 posts
    Helper bee
    • Wedding: June 2013

    Mine did, so I tried to eat when I took them, but even that didn’t help.  When I take them before bed then I’m fine.  I think this is a common side effect. 

    My friend in South Africa has prenatals that are actually 4 pills for the different vitamins that you take each day.  It cuts down on the nausea because there isn’t a reaction from the combination of all of those vitamins at the same time.

    Post # 8
    Member
    1478 posts
    Bumble bee
    • Wedding: June 2013

    No experience with prenatals, but I feel sick after taking any multivitamins – with food, without food, doesn’t matter. They make me sick.

     

    Post # 9
    Hostess
    3376 posts
    Sugar bee
    • Wedding: May 2013

    Mine did. I switched over to gummy (normal) vitamins for a while as well as a separate iron supplement. Now I just take my normal prenatals at night. 🙂

    Post # 11
    Hostess
    11177 posts
    Sugar Beekeeper

    @Wylie231388:  I haven’t had any issues as I take mine before I go to bed at the recommendation of my doctor. She said by the time tummy troubles may hit you are already sleeping, problem solved.

    Post # 12
    Member
    641 posts
    Busy bee
    • Wedding: October 2012

    DH and I have been TTC for over a year now. I take a few different supplements including a prenatal vitamin. I generally take the prenatal with dinner, my largest meal of the day, otherwise it makes me pretty sick. At first, I took it in the morning after my daily breakfast smoothie, but felt AWFUL (really really awful) about a half hour later.

    Post # 13
    Member
    1833 posts
    Buzzing bee
    • Wedding: October 2013

    I take mine with breakfast and I’ve never felt sick. 

    Post # 14
    Member
    7656 posts
    Bumble Beekeeper
    • Wedding: July 2012

    @Wylie231388:  I have a prenatal that I take 3 times daily, and its supposedly easier on your stomach (plus its organic and can be taken on an empty stomach, which I do). Whether or not that has truly helped save me from getting sick, I don’t know.

    However, when I would take a multivitamin like, say, Women’s One a Day or something I always got sick, no matter when I took it or with or without food. Gummies have always been ok.

    Post # 15
    Member
    1214 posts
    Bumble bee
    • Wedding: January 2004

    If I didn’t take them with food or right after a meal, I got so terribly nauseas.

    Post # 16
    Member
    413 posts
    Helper bee

    @megz06:  The iron makes people sick and the gummies don’t have the Iron. 

    The topic ‘Does your prenatal vitamin make you sick?’ is closed to new replies.

    Get our weekly roundup of the best of Weddingbee.
    I agree to receive emails from the site. I can withdraw my consent at any time by unsubscribing.

    Find Amazing Vendors